• question-icon

    What causes fuzzy feeling in the head?

default
Posted on Mon, 10 Jul 2017 in Brain and Spine
Question: I am having what I describe as fuzziness in my head and wondered if it may be a sign of poor blood flow? I don't really know how else to describe it. It comes on with no exertion or exercise. It was happening a couple times a day but has been almost every few minutes in the last two days.
doctor
Answered by Dr. Neeraj Kumar 2 hours later
Brief Answer:
Provide more details and follow instructions

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
Dizziness and fuzziness can be due to medication like amitriptyline, vertigo, decreased blood pressure or some metabolic derangement.
What dose of amitriptyline is being taken?
Decrease the dose and see the effect.
Is there any headache, hearing loss, visual complains, gait abnormalities?
Any seizures or loss of consciousness?
You can get blood pressure measured and blood examination like blood sugar, Lipid profile, renal function and liver function test.
Betahistine or cinnarizine can be taken for relief.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Neeraj Kumar 2 hours later
The dosage is 10 mg and I take one per night. no headaches, hearing loss, visual complaints or gait changes. No seizures or loss of consciousness. I will follow up with my GP this week. I mentioned the fuzziness the last time I saw the doctor and he did not understand what fuzziness was. I live in a small town is Alaska and no specialists available.
Thank you.
doctor
Answered by Dr. Neeraj Kumar 22 hours later
Brief Answer:
Get tested and examined

Detailed Answer:
Hello,
If other symptoms are absent, you can get blood tests as mentioned.
For treatment, you can increase the dose of amitriptyline to 25 mg and cinnarizine can be added for dizziness or vertigo feeling.
Any other complaints associated with fuzziness?
Hope you found the answer helpful.Wishing you good health and early recovery.
Regards
Dr N Kumar

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Lipid profile

doctor1 MD

i am 48 years old I regularly taking Atorcia TG tab daily , Xirtam 20 my lipid profile are given cholesterol - H 203 triglycerides - H 813...

doctor1 MD

Dear Sir, I am 37 Years old, my weight 65kg, I am suffering from diabetes last 10 years & Cholesterol from 6 years now Neuropathic pain also. I am...

doctor1 MD

i went to the dr. 4 months ago and they said i need to lower my cholesterol are they would have to put me on medication. so i went back this week...

doctor1 MD

For the past 4 days, my blood pressure has been running anywhere from 130/95 to 120/102. My blood pressure is usually normal (typically 120/78 or...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.My father is taking medicine triglynase1...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the...

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Neeraj Kumar
  • Q - What causes recurrent painful sensation over one side of lower face?

  • Q - What does my blood test report indicate?

  • Q - What causes constant dizziness?

  • Q - Suggest treatment for weight gain, coldness and constipation

  • Q - What causes facial pain and leg numbness in a patient with diabetes?

  • Q - Suggest treatment for recurring optic neuritis in right eye

  • Q - What causes trouble thinking clearly while recovering form sepsis?

  • Q - How long should medication be continued after suffering partial paralysis?

  • Q - Suggest treatment for constant pain due to neuropathy

  • Q - What causes burning sensation in buttocks of a person with spinal problems?

backtotop2